# SDR AALA20050665

- Difficulty date: October 12, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY ESCAPE LIGHTS FROM SEAT 25 TO AFT GALLEY INOPERATIVE.  REPLACED AFT BATTERY CHARGER AND BATTERY FOR SEAT MOUNTED EMERGENCY LIGHTS FROM SEATS 25 TO AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
